# SDR RRXA003573

- Difficulty date: January 5, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE RIGHT WING T/E PANEL LWR FROM STA XRS 5 TO XRS 98, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
